Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 56 years old male and I am on therapy with coumadin for several months. I also like to drink few glasses of whiskey over a day so I would like to know if I can mix coumadin with alcohol. I would like to hear someone who has his own experience about this. Thank you.

Loading...

Hi, I was also drinking when my doctor prescribed me coumadin and I would suggest you to stop therapy or to quit drinking. Coumadin is changing viscosity of blood while alcohol is causing dilatation of blood vessels. This combination may cause bleeding and similar complications. I hope you will take this seriously.
Reply

Loading...

Hello there,

As the poster above me has already told you, you will have to either quit the therapy or quit drinking. There is no other solution in your case. You must decide what is better for you (although I would say therapy). And drinking regularly on daily basis usually leads to addiction to the alcohol. Of course some people don’t see this like that, but if you experience tremors, shivers or cramps after you stop consuming alcohol you will realize that you have been abusing it and that these are the symptoms of alcohol withdrawal.

I hope that you will find a best way to deal with your current situation. Keep us informed about further events and good luck.     

Reply

Loading...


I have a short whiskey cocktail before dinner, and an ample glass of red wine with the meal. I've been on Coumadin (8mg) for 6 months. I don't seem to see any issues related to that, but I am having a weight gain problem.
Reply

Loading...